Click & Collect
Collect your order in-store R15 or FREE for orders over R150.
Clicks Paracetamol 500mg 24 Tablets contains paracetamol and helps with the relief of pain associated with headaches, regular aches and fever.
Clicks Paracetamol 500 mg 24 Tablets
Marketed by: Clicks. Clicks Quality guarantee: Customer service centre: 0860 25 42 57. www.clicks.co.za. Health Assured Clicks Quality. Composition: Each tablet contains: per tablet: Paracetamol - 500mg. Sugar - 20mg. Preservatives: Nipastat - 0.1% m/m. Benzoic Acid - 0.06% m/m.
Quantity in pack:
Clicks. Paracetamol. 500 mg. For headaches, pain and fever. Contains paracetamol. Read the package insert. 24 tablets.
Dosage and directions for use: Children under 6 years - not recommended. Children 6 to 12 years - half to one tablet every 6 hours. Children over 12 years - one tablet every 4 to 6 hours. Adults - one to two tablets every 4 to 6 hours (do not exceed 8 tablets in 24 hours).